Discussions By Condition: Eye conditions

Sudden eye pain, twitching and prominent blue vein across both upper lids - new med

Posted In: Eye conditions 0 Replies
  • Posted By: bizzybee
  • September 21, 2008
  • 03:33 PM

Okay, so I have been taking Progesterone supplements for a few weeks. I have been having worsening joint and muscle pain and yesterday it was very bad (I have some history of this, but never this bad - I hope stopping the med reverses these symptoms and didn't trigger them to stay). I decided to stop taking the med and call the doc tomorrow. Then this morning I woke up with eye pain - I guess it was kind of shooting - and I reached up to touch my eyelid and it was spasming. So, I go to the bathroom to look at both eyes and they are both twitching and I have blue lines across both upper lids. What would cause me to have buldging veins in my upper eyelids? I don't think my eyes as a whole look buldging or swollen. I do have a history of Chronic Dry Eye and allergies, but this is new. I called the doc on call and he was no help. Should I be concerned or just wait until tomorrow and call my regular doc? The side effects on the meds say to call doc immediately with swelling or buldging eyes, but it didn't mention pain, twitching or prominent veins (again what causes the veins to become prominent?).

Please help me.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?